# SDR A9JA1

- Difficulty date: March 22, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N3VJ
- Make and model: Lear 31A
- Aircraft serial: 31035
- Aircraft time: 8,530 hours, 8,187 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080023A
- Part serial: P1002
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

STARTER GENERATOR PREMATURE FAILURE.  REPLACED WITH OVERHAULED UNIT.
